# SDR SWAA2021111738457

- Difficulty date: October 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A524035
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR STRUCTURE STA 540; BL O TO LBL 25; FLOOR SUPPORT CRACKED. / REPLACED FLOOR STRUCTURE AT STA 540; BLO TO LBL25 I.A.W SRM 51-40-02 & BOEING DWG #143A0060; TY: DWG; IDL0064 REV:. P/N 143A5240 35 ATAG# WN-10932
